1/29 (Tue.) Family reunion (Host: Miller)

1/29 (Tue.) Family reunion (Host: Miller)

文章miller » 週六 1月 26, 2019 12:31 pm

This is Miller, your host for the meeting on 1/29.
I always like the feeling to get reunion with family, especial in the important festivals like Moon Festival and Lunar New Year.
Some people need to fight with the traffic congestion during the Lunar New Year.
It made people tired on the way to get reunion.
But most people still want to get along with their family on the important festival, even though they have to spend more than 8 hours in the traffic jam.
There is reference information about how to prepare the family reunion as following link.
10 Steps to Family Reunion Success
The Lunar New Year is around the corner, I hope everyone can share your experience with others.

Session 1:
1.How often do you get reunion with your family? Did you gain something from the reunion?
2.In the past education, the teacher always told us that honor your parents is quite important. Do you think so? Would you like to tell your children the same way? Yes or No, why.
3.If you are always busy, what kind of ways would you do for getting reunion with your family? Would you put the same weight for both your parent and your children?
4.Some people enjoy the reunion time, and some people take it as nightmare. Have you ever encounter any difficulties from the reunion?

Session 2:
1.How would you plan your family reunion in the nearly lunar new year? Do you think it's necessary for every year? Why?
2.There are many people coming back Taiwan from abroad before lunar new year, is it a cost-effective way? The instant messaging is so convenient to chat with each other, is it a good way for you?
3.Is there any meaning for you to get together at your parent's house? Would you have a meal at home or at restaurant?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期三聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元


注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!


給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
miller
YOYO member
 
文章: 6
註冊時間: 週三 5月 09, 2018 6:17 pm

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:Sogou [Bot] 和 5 位訪客

cron